MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory
Model Number SUV-629-50(01)08714729981589
Medical Device Problem Codes Break (1069); Suction Problem (2170); Infusion or Flow Problem (2964); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0509 captures the reportable event of suction button sticking.
 
Event or Problem Description
It was reported to boston scientific corporation that orca valve was used during colonoscopy and esophagogastroduodenoscopy (egd) procedures performed on (b)(6) 2026.During the procedure, they reported frequent issues with the new buttons, including weak and no insufflation, inadequate suction, the suction button becoming stuck in the depressed position, and one instance in which the button stem broke off into the scope valve during bedside cleaning.The procedure was completed using an alternative device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0509 captures the reportable event of suction button sticking.Block h11: investigation results.Based on the available information, the root cause of the suction button sticking cannot be established, as the product has not been returned for analysis as it was disposed.The device has not been returned for analysis.Therefore, the root cause of the reported suction button sticking cannot be confirmed.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description and information provided by the customer there is not enough evidence to determine whether the a/w valve flow issue, suction button sticking, suction valve break and suction valve suction issue was due to the physicians technique during the procedure or was related to a device malfunction.Based on the available information and in the absence of device return the root cause of the reported clinical observations cannot be established.

Brand Name
Orca
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork,
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25788503
Report Number3005099803-2026-02761
Device Sequence Number12184202
Product Code ODC
UDI-Device Identifier08714729981589
UDI-Public(01)08714729981589
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-629-50(01)08714729981589
Device Catalogue NumberSUV-629-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown